# SDR ASOA04045

- Difficulty date: January 18, 2004
- Submitted: February 12, 2004
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 453
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 3012000
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HANGAR MAINTENANCE IN MCN, THE RIGHT AFT EMERGENCY EXIT LIGHT WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED AN EMERGENCY LIGHTS POWER SUPPLY AT 73WL.  OPS CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
